CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Evolution of branching processes in a random environment

V. A. Vatutin ; E. E. Dyakonova ; Serik Sagitov (Institutionen för matematiska vetenskaper, matematisk statistik)
Proceedings of the Steklov Institute of Mathematics (0081-5438). Vol. 282 (2013), 1, p. 220-242.
[Artikel, refereegranskad vetenskaplig]

This review paper presents the known results on the asymptotics of the survival probability and limit theorems conditioned on survival of critical and subcritical branching processes in independent and identically distributed random environments. This is a natural generalization of the time-inhomogeneous branching processes. The key assumptions of the family of population models in question are nonoverlapping generations and discrete time. The reader should be aware of the fact that there are many very interesting papers covering other issues in the theory of branching processes in random environments which are not mentioned here.

Nyckelord: galton-watson processes, limit-theorems, survival probability, random-walks, extinction



Denna post skapades 2013-11-15. Senast ändrad 2017-09-14.
CPL Pubid: 186786

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur

 


Projekt

Denna publikation är ett resultat av följande projekt:


Stochastic models of gene and species trees (VR//2010-5623)